Poly-Weibull distribution

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search

In probability theory and statistics, the poly-Weibull distribution is a continuous probability distribution. The distribution is defined to be that of a random variable defined to be the smallest of a number of statistically independent random variables having non-identical Weibull distributions.


  • Berger, James O.; Sun, Dongchu (1993). "Bayesian Analysis for the Poly-Weibull Distribution". Journal of the American Statistical Association. 88 (424): 1412–1418. doi:10.1080/01621459.1993.10476426. JSTOR 2291285. Preprint